Addiction Survivors

Notices

Reply
Unread 05-02-2010, 08:51 PM   #1
lostandfound
Junior Member
 
Posts: 9
Default constantly hot...sweating

anyone else constantly hot im sweating all day at work i feel fine but just hot as hell all day!!!
lostandfound is offline   Reply With Quote
Unread 05-02-2010, 09:17 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi lostandfound, that can be a side effect and oftentimes goes away once the patient is stabilized on their right dose. Hang in there, hopefully it will pass.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 05-04-2010, 03:46 PM   #3
OhioMike
Senior Member
 
Posts: 11,335
Default

Sub Sweats, boy I don't miss those! They do get bettter with time and/or dose reduction. But its a small price to pay, at least that is the way I looked at it.

I kept telling myself to not sweat the small stuff! lol

Mike
__________________
As you think, so shall it be!
OhioMike is offline   Reply With Quote
Unread 05-05-2010, 08:44 AM   #4
TIM
Senior Member
 
TIM's Avatar
 
Posts: 4,632
Default

Quote:
Originally Posted by lostandfound View Post
anyone else constantly hot im sweating all day at work i feel fine but just hot as hell all day!!!
That's a side effect for some. Be sure to replace those fluids with water or sports drink, otherwise you could increase the chance of headache and constipation. As mentioned it tends to be a dose related side effect and will lesson either as you stabilize or as you lower your dose.
Tim
__________________
A


Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. Voluntary Disclosure: Timothy L. is the President of The National Alliance of Advocates for Buprenorphine treatment. (NAABT.org) The views and opinions of Timothy L., or any poster, are not necessarily the views of AddictionSurvivors.org. NEVER take any online advice over that of a qualified healthcare provider Any information you read here should only serve to inspire you to investigate further with credible, verifiable referenced sources or your doctor.
TIM is offline   Reply With Quote
Unread 06-04-2010, 03:19 PM   #5
spaz
Junior Member
 
Posts: 3
Cool

Whew.. glad to hear that I am not the only one.. Methadone did me the same way when I was (ab)using it. Sweat all day long, especially when I had to perform laborious tasks requiring physical exertion.. poured like a faucet from my face and back.. terrible.

I do drink plenty of fluids in the meantime and I will look forward to the day that the sweating goes away. I also keep a small fan on my desk.. ahhhh, it helps.

Small price to pay.. no wait.. it's not small at all.. it's quite expensive actually.

spaz is offline   Reply With Quote
Unread 06-07-2010, 07:28 AM   #6
blackthorn
Member
 
blackthorn's Avatar
 
Posts: 46
Default

Sweating I thought I was the local watering hole this weekend!! But you are right it is a small price to pay
blackthorn is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:45 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors